# SDR ASAA2019050329368

- Difficulty date: May 3, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,953 hours, 7,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75026665
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT AND RIGHT LOWER TRANSITION STRUCTURES, FROM STATION 807 TO 727A HAVE NUMEROUS AREAS WITH CORROSION. GROUNDED - YES. REMOVED AND REPLACED TRANSITION ANGLES IAW SRM 53-00-53 AND BAC DWG 146A7500, REV.-
